CSpace
食物有限的时滞种群模型的振动性
任洪善1; 俞元洪2
2008
Source Publication数学的实践与认识
ISSN1000-0984
Volume038Issue:012Pages:101
Abstract将考虑两类具有变时滞非线性有限食物种群模型 N′(t)=r(t)N(t)K-N(ρ(t))/K+s(t)N(σ(t)),t≥0 和N′(t)=r(t)N(t)K-N^α(ρ(t))/K+s(t)N^α(σ(t)),t≥0, 的振动性,其中α〉0,ρ(t)≤t,σ(t)≤t.我们的工作推广并改进了相关文献的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41099
Collection中国科学院数学与系统科学研究院
Affiliation1.黑龙江大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
任洪善,俞元洪. 食物有限的时滞种群模型的振动性[J]. 数学的实践与认识,2008,038(012):101.
APA 任洪善,&俞元洪.(2008).食物有限的时滞种群模型的振动性.数学的实践与认识,038(012),101.
MLA 任洪善,et al."食物有限的时滞种群模型的振动性".数学的实践与认识 038.012(2008):101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[任洪善]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[任洪善]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[任洪善]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.